# SDR ASAA2016040616269

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 9,693 hours, 3,175 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APU START, FAULT LIGHT ILLUMINATED.  ACFT GROUNDED. R & R THE APU IGNITION UNIT, IAW AMM 49-41-31/401, OPS CHECKS NORMAL.  NO CURRENT APU FAULTS.
